Toward a new simple analytical formulation of Navier-Stokes equations

Gunawan Nugroho*, Ahmed M.S. Ali, Zainal A.Abdul Karim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Incompressible Navier-Stokes equations are reviewed in this work. Three-dimensional Navier-Stokes equations are solved analytically. The Mathematical derivation shows that the solutions for the zero and constant pressure gradients are similar. Descriptions of the proposed formulation and validation against two laminar experiments and three different turbulent flow cases are reported in this paper. Even though, the analytical solution is derived for nonreacting flows, it could reproduce trends for cases including combustion.

Original languageEnglish
Pages (from-to)110-114
Number of pages5
JournalWorld Academy of Science, Engineering and Technology
Publication statusPublished - Mar 2009
Externally publishedYes


  • Navier-Stokes equations
  • Potential function
  • Turbulent flows


Dive into the research topics of 'Toward a new simple analytical formulation of Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this